# SDR R61A2021041300327

- Difficulty date: March 31, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 13,446 hours, 8,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE GUSSET PLATE AT FRAME 90 RHS.  CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE GUSSET PLATE AT FRAME 90, RHS REPLACED WITH NEW PART IAW EMBRAER 175 SRM 51-41-02.
